On the Construction of Certain Hadamard Designs.
Mathematische Zeitschrift (1971)
- Volume: 119, page 41-59
- ISSN: 0025-5874; 1432-1823
Access Full Article
topHow to cite
topKimberley, Marion E.. "On the Construction of Certain Hadamard Designs.." Mathematische Zeitschrift 119 (1971): 41-59. <http://eudml.org/doc/171473>.
@article{Kimberley1971,
author = {Kimberley, Marion E.},
journal = {Mathematische Zeitschrift},
keywords = {combinatorics},
pages = {41-59},
title = {On the Construction of Certain Hadamard Designs.},
url = {http://eudml.org/doc/171473},
volume = {119},
year = {1971},
}
TY - JOUR
AU - Kimberley, Marion E.
TI - On the Construction of Certain Hadamard Designs.
JO - Mathematische Zeitschrift
PY - 1971
VL - 119
SP - 41
EP - 59
KW - combinatorics
UR - http://eudml.org/doc/171473
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.